# SDR IPXA3M76936

- Difficulty date: January 10, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 52,250 hours, 13,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB7441174471
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CENTER WING UPPER SKIN CORRODED ALONG S15 BETWEEN STA XCW-81 & XCW-118.  REPAIRED CORRODED CENTER WING UPPER SKIN IAW STASA EA 011-5730-01- A4427 REV.IR AND EO MD11-5730-49659-A.
